# SDR DALA2015020901020

- Difficulty date: February 6, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 62,888 hours, 46,355 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINKS AT RT MAIN FUEL TANK ACCESS  PLATE NR 1436C. COUNTERSINK HOLES WERE FOUND OUT LIMITS IAW SRM 51-22-2.  ACCESS PLATE WAS REPLACED FOR A NEW 1 AND WILL BE INSTALLED UNDER CARD 2200-0390OB, 001-0392.
